MathSciNet Relay Station
MathSciNet bibliographic data
MR2741028 54H25 (47H10 54C60)
Wardowski, Dariusz On set-valued contractions of Nadler type in cone metric spaces. Appl. Math. Lett. 24 (2011), no. 3, 275–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement